# SDR ASAA2020082643080

- Difficulty date: August 24, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 24,534 hours, 7,881 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 7590361101
- Condition: Warning Message
- Location: Apu Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU WOULD NOT START ON TAXI IN, LOW OIL PRESSURE LIGHT ILLUMINATED.  GROUNDED - YES.  COULD NOT DUPLICATE ISSUE.  APU STARTED UP EVERY TIME, DID THREE STARTS WITHOUT ENGINE AND JUST FOR PRECAUTION REMOVED AND REPLACED APU OIL FILTER OPS CHECK GOOD NO DEFECTS NOTED. REF B737-900 AMM 49-91-12-400-802. RUN BOTH ENGINES OFF APU AND TURNED OFF THE APU, AND STARTED APU WHILE BOTH ENGINES RUNNING.  NO ISSUE FOUND.
